# SDR SWIA20240123012

- Difficulty date: December 12, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON HAS WARE AND GOUGES ON L/E INBD TO JUST PAST CENTER (MARKED WITH RED)   (C-CHECK RO 1/22/2024)   REMOVED AND REPLACED L/H AILERON L/E UPPER SKIN WITH NEW REF. CRJ 200 SRM 51-42-21, 51-42-13, 51-42-06 AND DWG #601R1300 REV. P. COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST CARD 51-900-1003-SKY (CL600-2B19).
